MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. CARBOMEDICS REDUCED AORTIC VALVE; MECHANICAL HEART VALVE PROSTHESIS

SORIN GROUP ITALIA S.R.L. CARBOMEDICS REDUCED AORTIC VALVE; MECHANICAL HEART VALVE PROSTHESIS
Model Number R5-021
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 03/24/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This case is part of capa (b)(4) events identified as possible complaint related to valve re-intervention.No further event details were provided and device was not available for investigation.This case is being reported to fda in a conservative way, and no possible investigation will be performed at this time.
 
Event or Problem Description
Based on capa (b)(4) investigation: this event refers to carbomedics reduced aortic valve r5-021 implanted on (b)(6) 2016.It was explanted and replaced with a similar device but smaller size r5-019 on (b)(6) 2016.No further event details were provided and valve was not available for evaluation.

Brand Name
CARBOMEDICS REDUCED AORTIC VALVE
Common Device Name
MECHANICAL HEART VALVE PROSTHESIS
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L.
strada crescentino snc
saluggia, vc 13040
IT  13040
MDR Report Key8326634
Report Number3005687633-2019-00117
Device Sequence Number19279989
Product Code LWQ
UDI-Device Identifier08022057012777
UDI-Public(01)08022057012777(240)R5-021(17)191117
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P900060
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/17/2019
Device Model NumberR5-021
Device Catalogue NumberR5-021
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2019
Initial Report FDA Received Date02/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age33 YR